41 Year Old Woman Suffers Unbearable Burning Red Rash On Body From AstraZeneca’s COVID-19 Vaccine

Leigh King, a 41-year-old woman in North Lanarkshire in Scotland, faced severe side effects after getting vaccinated from AstraZeneca COVID-19 vaccine. She said, she is not able to look after her 13-year-old autistic son due to unbearable pain due to red rashes on face, arm, chest, legs and back.

41 Year Old Woman Suffers Severe Unbearable Red Rash On Body From AstraZeneca's COVID-19 Vaccine

As per Britain’s drug regulator, these rashes can be possible reaction to jab.

She got her 1st vaccine shot 2 weeks ago and felt such reaction just after getting vaccinated.

41 Year Old Woman Suffers Unbearable Burning Red Rash On Body From AstraZeneca's COVID-19 Vaccine
Leigh King, a 41-year-old hairdresser from North Lanarkshire, said her skin erupted into rashes almost immediately after she got the AstraZeneca vaccine. Britain’s drug regulator lists rashes as a possible side-effect of the coronavirus vaccine

‘My skin was so sore and constantly hot,’ she said. ‘I have never felt pain like this… and to say it’s been the worst time of my life is an absolute understatement.’

She is the single carer for her autistic son, so she was invited for first vaccine dose. But now these burning rashes do not let her take care of her son.

Subscribe to GreatGameIndia

Enter your email address to subscribe to GGI and receive notifications of new posts by email.

She visited hospital 3 times but doctors turned her away.  She got 1st vaccine does on 12th March 2021, but she was still suffering from pain.

Woman Suffers Unbearable Burning Red Rash On Body From AstraZeneca
Ms King added the pain was agonising, had persisted for more than two weeks, and left her unable to care for her 13-year-old autistic son Aidan

‘I am a very healthy person and am not on any medication or anything like that. I am not even in a vulnerable category,’ she said.

Woman Suffers Unbearable Burning Red Rash On Body From AstraZeneca
The rash also spread across Ms King’s back after she received the vaccine

I only got the vaccine as I am an unpaid carer for my son who has autism and mobility issues. But I haven’t even been able to care for him since I got the vaccine as I am in such pain.’

She waited 48 hours before seeking help from doctors, but she was turned away by the doctors. She is seeking help from dermatologist.

She said Aidan is scared to come near her because of the red skin and is ‘struggling to understand what is going on’. 

Woman Suffers Unbearable Burning Red Rash On Body From AstraZeneca
And down her legs as well. British doctors said the reaction could also have been triggered by a number of other factors and appeared to be hive-like in nature.

‘At home is his happy place and I am his best pal. I got this vaccine to care for Aidan but I haven’t even been able to do that.

‘He is seeing a specialist in Glasgow soon and I won’t be able to be there for him. 

‘I can’t be there when he needs me most.’

She added, she is not against vaccine, but she feels she has been turned away every time she visited doctors and her case has not been followed up properly.

NHS Consultant dermatologist in London and British Skin Foundation expert Dr Adil Sheraz said the rash could have been sparked by other factors.

‘The case in question here is of course very unfortunate and may have been secondary to the vaccine, or more likely to one the components that make up the vaccine,’ he told MailOnline.

‘Commenting on this individual case would be difficult, as there could be a number of other causes for the rash, which appears to be very much urticarial (hive-like) in nature.’

Richard Terrell, a Goochland County man suffered similar severe reaction after getting vaccinated.

Doctors believe his skin peeled off as a side effect of the jab. He is a 74-year-old man and got the dose of Johnson & Johnson vaccine on 6th March in Ashland and suffered severe rash over his entire body. These rashes turned his skin red.

As GreatGameIndia reported earlier, doctors have warned that severe itchy rash might be a sight effect of getting the COVID-19 Moderna vaccine. Patients saw a big skin lesion at the injection site and it was about 10 centimeters in diameter.

Recently, AstraZeneca rebranded and changed the name of its COVID-19 vaccine from CoviShield to Vaxzevria.

The move is because the company is struggling to convince people that the vaccine is safe amidst the controversy that AstraZeneca COVID-19 vaccine is causing blood clots.

For latest updates on the outbreak check out our Coronavirus Coverage.

Send in your tips and submissions by writing to us directly. Join us on WhatsApp for more intel and updates.

We need your support to carry on our independent and investigative research based journalism on the Deep State threats facing humanity. Your contribution however small helps us keep afloat. Kindly consider supporting GreatGameIndia.

Support GreatGameIndia

5 COMMENTS

  1. RNA is the messenger of DNA which means those substances they inject are attaching themselves to the messenger of man’s DNA forever changing the DNA which cannot be undone. It is foolishness to put one’s trust in man which is a curse (Jer 17:5) rather than to put one’s trust and faith in God Almighty.

  2. Two sever cases of rash like shingles…..you will never convince me the vaccines dont carry inflammatory agents in them.

    Each and every Dr that endorses this poison has betrayed their hypocratic oath and profession.

    Shame and guilt to all of them!

  3. The poor soul is still not against the experimental untested rushed to market drug. The Corporate Media should be tried in court with the Leaders who are pushing the covid scam.

Leave a Reply